Inequalities involving generalized bessel functions

Baricz Árpád, Edward Neuman

Research output: Contribution to journalArticle

9 Citations (Scopus)


Let up denote the normalized, generalized Bessel function of order p which depends on two parameters b and c and let λp(x) = up(x2), x ≥ 0. It is proven that under some conditions imposed on p, b, and c the Askey inequality holds true for the function λp, i.e., that λp(x) + λp(y) ≤ 1 + λp(z), where x, y ≥ 0 and z2 = x2 + y2. The lower and upper bounds for the function λp are also established.

Original languageEnglish
Pages (from-to)1-9
Number of pages9
JournalJournal of Inequalities in Pure and Applied Mathematics
Issue number4
Publication statusPublished - Nov 29 2005


  • Askey's inequality
  • Bessel functions
  • Gegenbauer polynomials
  • Grünbaum's inequality

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Inequalities involving generalized bessel functions'. Together they form a unique fingerprint.

  • Cite this